# SDR EHNA2019092600003

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 26,175 hours, 28,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 26110012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM FAA FORM 337:  FOUND RT UPPER FUSELAGE SKIN (P/N 2611001-2) CRACKED AT FS 186.45, RBL 25.40, AND WL 141.00.  REPLACED SKIN P/N 2611001-2 WITH NEW PART IAW FIELD REPAIR #FR-208B0319-7011.
